# SDR SWAA2021062876836

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING FORMER SUPPORT HAS CHAFING DAMAGE AT BS727A JUST ABOVE NO.5 FLAP TRACK. ; / [01] LOCATED AND DRILLED FAIRING FORMER SUPPORT AT BS 727A JUST ABOVE NO.5 FLAP TRACK PER SRM 51-40-05 & BOEING DWG: 149A7902; [02] OK TO INSTALL FAIRING FORMER SUPPORT; [03] OK TO INSTALL.; [04] INSTALLED FAIRING FORMER SUPPORT AT BS 727A ;ABOVE #5 FLAP TRACK IAW SRM 51-40-02-0G-0 AND DWG 149A7591; [05] VERIFIED SUPPORT INSTALLED; REQUIRES REMOVAL AND LIMITS STATEMENTS BY AMT; [06] DAMAGED FAIRING FORMER SUPPORT AT BS 727A JUST ABOVE NO.5 FLAP TRACK WAS ORIGIONALLY REMOVED PER SRM 51-40-02-0G-0; [07] ALL STEPS HAVE BEEN COMPLETED. FAIRING PANEL 194CR WILL BE INSTALLED ON CUSTOMER CARD (TTG8Q005F7BS); [08] EVALUATED DAMAGE ON FAIRING FORMER SUPPORT AT BS 727A; ABOVE #5 FLAP TRACK HOWEVER FOUND NO ALLOWABLE DAMAGE FOR PART LOCATED IN THE SRM THEREFORE PART IS ONLY REPAIRABLE BY REPLACEMENT PER SRM 51-10-02-OG-0 STEP 9; [09] VERIFIED ALL STEPS HAVE BEEN COMPLIED WITH
